Sharp estimates for $$\bar \partial $$ on convex domains of finite typeon convex domains of finite type

Anne Cumenge Laboratoire Emile Picard, Université Paul Sabatier

TBD mathscidoc:1701.332950

Arkiv for Matematik, 39, (1), 1-25, 1999.10
Let Ω be a bounded convex domain in C_{$n$}, with smooth boundary of finite type$m$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{anne1999sharp,
  title={Sharp estimates for $$\bar \partial $$ on convex domains of finite typeon convex domains of finite type},
  author={Anne Cumenge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600408421759},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={1},
  pages={1-25},
  year={1999},
}
Anne Cumenge. Sharp estimates for $$\bar \partial $$ on convex domains of finite typeon convex domains of finite type. 1999. Vol. 39. In Arkiv for Matematik. pp.1-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600408421759.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved